# SDR ABXA9701027

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Part number: 991015539
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT MLG WHEEL WELL OVERHEAD PRESSURE PANEL AT RBL 54 CORRODED. REPAIRED IAW ABX REA D953-19455.
